Please use this identifier to cite or link to this item:
Title: Late recurrence of Wilms' tumor. Relapse 7 years after nephrectomy
Authors: Rodríguez-Luis, J. C.
de La Cruz Moreno, J.
Domínguez Ortega, F.
González Azpeitia, G. 
Munguira Aguado, P.
Sánchez-Toledo, J.
Ormazábal Ramos, C.
Issue Date: 1987
Publisher: 0302-4342
Journal: Anales Espanoles de Pediatria 
ISSN: 0302-4342
Source: Anales españoles de pediatría[ISSN 0302-4342],v. 27, p. 402-403
Appears in Collections:Artículos
Show full item record

Page view(s)

checked on Jul 10, 2021

Google ScholarTM



Export metadata

Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.